# SDR R61A201709170703

- Difficulty date: August 31, 2017
- Submitted: September 17, 2017
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 24,942 hours, 19,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CUTOUT CLOSE-OUT PANEL HAS CORROSION. FOUND CLOSEOUT BEAM CORRODED OUT OF LIMITS. REMOVED AND REPLACED CLOSEOUT BEAM IAW AMM 20-10-01.
